# SDR LF1RN325ST060321

- Difficulty date: June 3, 2021
- Submitted: June 3, 2021
- Operation: General aviation
- Filed by: Pilatus Aircraft USA Ltd., repair station LF1R294K
- Aircraft: N325ST
- Make and model: Piper PA46-500TP
- Aircraft serial: 4698138
- Aircraft time: 141 hours, 100 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Transducer
- Part number: 43000200
- Part serial: 1085
- Condition: Sheared
- Location: Wheel Speed
- Part time: 141 hours, 100 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

OPERATOR HAD AN "EAL ( EMERGENCY AUTO LAND) DEGRADE " MESSAGE AND A "CHECK WHEEL SPEED SENOR"  ILLUMINATE UPON LANDING. INSPECTED BOTH MAIN GEAR WHEEL AXLES AND FOUND THE RH MLG WHEEL SPEED SENSOR HAD FAILED MECHANICALLY. THE ACTUATOR SHAFT HAD SHEARED RESULTING IN A LACK OF INPUT TO SENSOR. REMOVED SENSOR AND FOUND REMAINING SHAFT WAS FROZEN AND UNABLE TO ROTATE. REPLACED WHEEL SPEED SENSOR WITH NEW UNIT. SUSPECT PART FAILED DUE TO SOME KIND OF INTERNAL DEFECT.
